# SDR SWAA2024062505604

- Difficulty date: May 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 380 TO BS 400 AND LBL 15 AT PASSENGER CABIN 2024-335777<[01] REPLACED ANGLE AND FASTENERS LOCATED BTW BS3800 TO BS400 AND LBL15 AT PASSENGER CABIN I.A.W. B737-800 SRM 51-40-02 AND DWG 143A5400 SHEET 140 AND SHEET 142 BOTH WITH REV. -  SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
